# SDR AALA20161003002

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 65,422 hours, 8,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11873
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,287 hours, 3,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L3 DOOR IS INOPERATAIVE. REMOVED ANAD REPLACED EMERGENCY LIGHT POWER SUPPLY M33405 IAW AMM 33-51-06. SYSTEM TESTS GOOD.
